Metrics

From
A Nonlinear Extension of Fibonacci Sequence by M. Tamba and Y.S. Valaulikar Turkish Journal of Analysis and Number Theory. 2016, 4(4), 109-112 doi:10.12691/tjant-4-4-4
Views
8363
Html 7564
Abstract 799
03 September 2016 (publication date) through 27 January 2021 *
12.96 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 4012
PDF1084
Epub829
XML918
PPT319
Figures268
Tables594
Export: 2004
RIS632
BibTex631
Endnote741
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com